Alert archive / Alabama / Special Weather Statements in 2015
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Jul 23, 2015, 3:02 PM CDT for Crenshaw County, Alabama. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2015, 3:02 PM CDT (20:02 UTC)
- Expired
- Jul 23, 2015, 4:00 PM CDT
- In force
- 58 min
- Issued by
- NWS Mobile, AL
County Crenshaw County, AL
The radar
The Ft Rucker radar (KEOX), 85 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1069 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 929 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
606
WWUS84 KMOB 232002
SPSMOB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
302 PM CDT THU JUL 23 2015
ALZ058-232100-
CRENSHAW AL-
302 PM CDT THU JUL 23 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL
CRENSHAW IN SOUTHCENTRAL ALABAMA UNTIL 330 PM CDT...
AT 301 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF RUTLEDGE...OR 10 MILES NORTHWEST OF LUVERNE...MOVING EAST AT 20
MPH.
LOCATIONS IMPACTED INCLUDE...
RUTLEDGE... PETREY...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3172 8615 3173 8644 3181 8645 3184 8644
3189 8644 3194 8619 3194 8618 3189 8617
3186 8618 3183 8618 3181 8620 3179 8620
3179 8615
TIME...MOT...LOC 2001Z 269DEG 19KT 3182 8640
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jul 23, 1:20 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jul 23, 1:20 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 120 PM CDT THU JUL 23 2015 .AVIATION UPDATE...231800Z TAF CYCLE...ASIDE FROM IN AND AROUND THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING VFR CONDITIONS ARE EXPECTED TO PREVAIL ACROSS THE FLYING AREA. SCATTERED THUNDERSTORMS ARE EXPECTED GENERALLY WEST OF I-65 AND SCATTERED TO NUMEROUS COVERAGE EXPECTED EAST. STORMS SHOULD DISSIPATE BY EARLY EVENING. /08 JW && .PREV DISCUSSION... /ISSUED 1229 PM CDT THU JUL 23 2015/ UPDATE...CURRENT FORECAST PACKAGE GENERALLY ON TRACK. BUT BUMPED UP CURRENT THUNDERSTORMS COVERAGE ALONG THE FL PANHANDLE AND OUR AL COUNTIES EAST OF I65. ALSO NUDGED TEMPERATURES UP A DEGREE OR TWO IN COVINGTON COUNTY AND NORTHERN OKALOOSA COUNTIES TO GO WITH CURRENT TRENDS. THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE THIS AFTERNOON BECOMING GENERALLY SCATTERED WEST OF I 65 TO NUMEROUS EAST. BIGGEST THREAT WITH THESE STORMS COULD BE DAMAGING STRAIGHT LINE WINDS AND LIGHTNING. /08 JW THIS AFTERNOON'S WET MICROBURST RISK IS GENERALLY MODERATE WEST OF I 65 AND MODERATE TO HIGH EAST. PREV DISCUSSION... /ISSUED 528 AM CDT THU JUL 23 2015/ NEAR TERM [TODAY AND TONIGHT]...LATEST SATELLITE LOOPS SHOW MOIST GULF AIR ADVECTING NORTHWARD OVER NORTHERN SECTION OF THE CWA WHICH LOOKS TO CLASH WITH A DEEPER LAYER OF MOIST AIR MOVING DOWN FROM THE NORTHWEST. THIS PATTERN COULD SET UP A ILL-DEFINED DEFORMATION ZONE OVER NORTHERN SECTIONS OF THE CWA THIS MORNING... POSSIBLY SPARKING AN AREA OF SHOWERS AND THUNDERSTORMS EAST OR ALONG THE NORTHERN BORDERS OF THE CWA LATER THIS MORNING. AS A RESULT... RAIN CHANCES IN THE THESE AREAS ARE AROUND 20 PERCENT...THOUGH MAY BE UPDATED IN THE NEAR FUTURE IF CONVECTION BEGINS TO BREAK OUT. OTHERWISE...FOR TODAY...HAVE ADJUSTED POPS OVER MOST INLAND AREAS TO REFLECT BEST CHANCE OF RAIN TO OCCUR DURING LATE MORNING AND AFTERNOON THEN TAPERING OFF SLOWLY IN THE EVENING. LATEST MODEL SOUNDINGS STILL SHOW HIGH PWATS FOR MOST AREAS COMBINED WITH AFTERNOON CAPES HOVERING OF 3000-4000 J/KG. MOST GUIDANCE SHOWS INCREASED LIFT FROM ANOTHER MID LEVEL IMPULSE APPROACHING FROM THE WEST THOUGH POSSIBLY SOMEWHAT OUT OF PHASE WITH THE BETTER HEATING AND INSTABILITY LATER IN THE DAY. MOST GUIDANCE STILL SHOWS A SLUG OF DRIER AIR MOVING IN FROM THE WEST THIS EVENING...RESULTING IN LESS CLOUDS AND RAIN COVERAGE OVER INLAND SE MS AND WESTERN PORTIONS OF SOUTHWEST AL. AS FOR THE STRENGTH OF TODAYS CONVECTION...STILL BELIEVE WE COULD SEE A FEW STRONG TO SEVERE THUNDERSTORMS BY MID TO LATE AFTERNOON AFFECTING MOSTLY EASTERN AND NORTHERN SECTIONS OF THE CWA WHERE A BETTER SEABREEZE CIRCULATION MOVES INLAND LATE IN THE DAY. DAMAGING STRAIGHT LINE WINDS AND FREQUENT CLOUD-TO-GROUND LIGHTNING WILL BE THE MAIN CONCERN WITH STRONGER THUNDERSTORMS. AS FOR TEMPS...WE WILL STILL FEEL HEAT INDEX VALUES OF 102-107 FOR MOST AREAS TODAY...JUST BELOW THE CRITICAL THRESHOLD FOR ADVISORY. WILL CONTINUE TO LEAN TOWARDS CURRENT MAV MOS FOR HIGHS AND LOWS THROUGH TONIGHT MAKING ONLY MINOR ADJUSTMENTS FOR BETTER CONSISTENCY WITH SURROUNDING WFOS. HIGHS TODAY WILL BE A TAD COOLER...CLIMBING TO THE MID TO UPPER 90S INLAND AND LOW TO MID 90S CLOSE TO THE COAST. LOWS WILL BE IN THE MID 70S INLAND AND UPPER 70S TO NEAR 80 CLOSE TO THE COAST. 32/EE THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE. SHORT TERM [FRIDAY THROUGH SUNDAY]...THE AREA REMAINS UNDER THE EASTERN PERIPHERY OF THE LARGE MID AND UPPER LEVEL RIDGE BUILDING IN AND AMPLIFYING ACROSS THE SOUTHERN PLAINS. AN UPPER LEVEL TROUGH QUICKLY SWINGS THROUGH THE NORTHEAST DURING THIS TIME. MODEL SOLUTIONS CONTINUE TO DEPICT AN ELONGATED AREA OF SURFACE LOW PRESSURE OFF THE COAST OF SC/GA EARLY THIS WEEKEND. THIS PATTERN...COMBINED WITH A WEAKENING BOUNDARY NORTH OF THE CWA... WILL KEEP US IN A FAVORABLE LOCATION FOR PRECIPITATION EARLY IN THE WEEKEND. MOISTURE WILL KEEP PUMPING INTO THE REGION DURING THIS TIMEFRAME...SO RAIN CHANCES REMAIN HIGHER...ESPECIALLY ACROSS THE EASTERN HALF OF THE CWA. POPS WILL BE A LITTLE LESS EACH DAY WITH THE LOWEST COVERAGE ON SUNDAY. LINGERING ISOLATED CONVECTION IN THE EARLY OVERNIGHT HOURS WILL REMAIN FOCUSED MAINLY EAST OF THE I-65 CORRIDOR. HEAT AND HUMIDITY WILL STICK AROUND AS WE REMAIN NEAR THE RIDGE. DAYTIME HIGHS WILL RANGE FROM 92-96 WITH OVERNIGHT LOWS FALLING INTO THE MID 70S INLAND WITH UPPER 70S ALONG THE BEACHES. WITH SLIGHTLY LOWER TEMPERATURES AND DEWPOINTS...HEAT INDICES WILL REMAIN BELOW CRITERIA. HEAT INDICES AS HIGH AS 106 OR 107 POSSIBLE EACH AFTERNOON ACROSS AREAS WITH LESS PRECIPITATION COVERAGE. 07/MB LONG TERM [MONDAY THROUGH THURSDAY]...THE MID AND UPPER LEVEL RIDGE SLOWLY MEANDERS EAST TOWARD THE MS RIVER VALLEY AND EVENTUALLY THE SOUTHEASTERN CONUS NEXT WEEK. THIS WILL KEEP RAIN CHANCES LOWER THAN THE WEEKEND AND KEEP THE HEAT LOCKED IN ACROSS THE REGION. RAIN CHANCES AND COVERAGE RETURN TO THE USUAL SUMMERTIME CONVECTIVE PATTERN EARLY IN THE WORK WEEK...MAINLY FOCUSED ALONG THE SEA BREEZE. TEMPERATURES WILL QUICKLY RISE INTO THE MID AND UPPER 90S EACH AFTERNOON...BUT...DEWPOINTS WILL CONTINUE A SLIGHT DOWNWARD TREND EARLY IN THE WORK WEEK WHICH WILL KEEP HEAT INDICES BELOW ADVISORY CRITERIA. STILL EXPECTING HEAT INDEX VALUES ABOVE 100...UP NEAR 106 AGAIN BY MID WEEK. LIKE USUAL THIS TIME OF YEAR...OVERNIGHT TEMPERATURES WILL NOT PROVIDE MUCH RELIEF FROM THE HEAT...RANGING FROM MID 70S INLAND TO UPPER 70S ALONG THE COAST. 07/MB AVIATION...23.12Z ISSUANCE...MOSTLY VFR TO MVFR CIGS THROUGH 24.12Z. LOWER CIGS MOSTLY IN AND AROUND ISOLATED TO SCATTERED THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. WINDS WILL BE MOSTLY WEST AT 3 TO 6 KNOTS EARLY TODAY THEN SHIFTING SOUTHWEST AT AT 6 TO 8 KNOTS LATER THIS AFTERNOON AND THIS EVENING SHIFTING BACK TO THE WEST AT 3 TO 6 KNOTS OVERNIGHT AND EARLY FRI MORNING. 32/EE MARINE...SURFACE RIDGE OF HIGH PRESSURE MOSTLY OVER THE EASTERN AND CENTRAL GULF WILL WEAKEN SOMEWHAT TO THE NORTH AND NORTHEAST AS A BROAD SURFACE LOW BEGINS TO REFLECT NEAR THE SURFACE FROM THE GA/FL COAST TO THE CENTRAL GULF STATES DUE TO A DEEPENING MID TO UPPER TROF SLOWLY DEVELOPING ALONG THE EASTERN SEABOARD. THIS PATTERN WILL HELP MAINTAIN A LIGHT TO MODERATE WESTERLY FLOW OVER MARINE THROUGH THE WEEKEND FOLLOWED BY A LIGHT SOUTHERLY FLOW BY LATE MON INTO TUE. WINDS AND SEAS WILL BE HIGHER NEAR ISOLATED TO SCATTERED THUNDERSTORMS THROUGH NEXT WEEK. A SLIGHT INCREASE IN SEAS CAN BE EXPECTED MOSTLY DURING LATE NIGHT AND EARLY MORNING HOURS THROUGH SUNDAY MORNING. 32/EE && .PRELIMINARY POINT TEMPS/POPS... MOBILE 93 75 95 74 96 / 50 20 40 60 30 PENSACOLA 93 79 94 79 96 / 40 20 50 40 40 DESTIN 93 80 94 80 91 / 30 30 50 40 40 EVERGREEN 95 75 94 73 97 / 70 40 50 40 20 WAYNESBORO 96 74 96 73 97 / 40 30 40 40 20 CAMDEN 95 74 93 74 97 / 60 40 50 30 20 CRESTVIEW 95 77 94 76 97 / 50 20 50 40 40 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 23, 5:34 AM CDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 534 AM CDT THU JUL 23 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-241045- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 534 AM CDT THU JUL 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING. DAMAGING STRAIGHT LINE WINDS... FREQUENT CLOUD TO GROUND LIGHTNING AND PERIODS OF VERY HEAVY RAIN CAN BE EXPECTED WITH THE STRONGER STORMS. SOME MINOR FLOODING OF STREETS AND AREAS OF POOR DRAINAGE MAY ALSO BE POSSIBLE DURING THE AFTERNOON AND EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS EACH DAY. DAMAGING STRAIGHT LINE WINDS...DANGEROUS CLOUD TO GROUND LIGHTNING AND PERIODS OF VERY HEAVY RAIN CAN BE EXPECTED WITH THE STRONGER THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-241045- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 534 AM CDT THU JUL 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT WINDS AND SEAS WILL BE HIGHER NEAR ISOLATED TO SCATTERED THUNDERSTORMS EARLY TODAY AND DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS AND SEAS WILL BE HIGHER NEAR ISOLATED TO SCATTERED THUNDERSTORMS THROUGH THE FORECAST PERIOD. FREQUENT LIGHTNING WILL ALSO ACCOMPANY THE STRONGER THUNDERSTORMS.
In the hours before
Special weather statement, Jul 23, 11:44 AM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1144 AM CDT THU JUL 23 2015
ALZ058-231715-
CRENSHAW AL-
1144 AM CDT THU JUL 23 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CRENSHAW IN
SOUTHCENTRAL ALABAMA UNTIL 1215 PM CDT...
AT 1142 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LUVERNE...
MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
GLENWOOD...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3166 8616 3164 8616 3174 8629 3180 8631
3182 8619 3181 8620 3179 8620 3179 8615
3166 8615
TIME...MOT...LOC 1642Z 285DEG 17KT 3177 8623Special weather statement, Jul 23, 12:29 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1229 PM CDT THU JUL 23 2015
FLZ205-206-231815-
OKALOOSA COASTAL FL-OKALOOSA INLAND FL-
1229 PM CDT THU JUL 23 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...COASTAL
OKALOOSA AND INLAND OKALOOSA IN NORTHWEST FLORIDA UNTIL 115 PM CDT...
AT 1229 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER EGLIN AFB...
MOVING EAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
FORT WALTON BEACH... NICEVILLE... DESTIN...
VALPARAISO... EGLIN AFB... LAKE LORRAINE...
SHALIMAR... CINCO BAYOU... POSTIL...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3038 8651 3043 8657 3042 8659 3040 8660
3040 8656 3039 8653 3039 8661 3043 8662
3044 8658 3046 8660 3045 8660 3044 8662
3055 8663 3060 8639 3045 8639 3046 8641
3044 8642 3038 8640
TIME...MOT...LOC 1729Z 265DEG 10KT 3047 8654Special weather statement, Jul 23, 2:09 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
209 PM CDT THU JUL 23 2015
ALZ057-058-060-232000-
BUTLER AL-CRENSHAW AL-COVINGTON AL-
209 PM CDT THU JUL 23 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN BUTLER...SOUTHERN CRENSHAW AND NORTHEASTERN COVINGTON IN
SOUTHCENTRAL ALABAMA UNTIL 300 PM CDT...
AT 206 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF DOZIER...OR 16 MILES SOUTHWEST OF LUVERNE...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
BRANTLEY... DOZIER... GLENWOOD...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 40 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3153 8616 3153 8620 3144 8620 3148 8655
3168 8655 3172 8615 3166 8615 3166 8616
3165 8616 3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 1906Z 272DEG 16KT 3157 8649Special weather statement, Jul 23, 2:15 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
215 PM CDT THU JUL 23 2015
ALZ057-232015-
BUTLER AL-
215 PM CDT THU JUL 23 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BUTLER IN SOUTH CENTRAL
ALABAMA UNTIL 315 PM CDT...
AT 214 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF I65 AND AL 10...OR 9 MILES SOUTHWEST OF GREENVILLE...MOVING EAST
AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
GREENVILLE... I65 AND AL 185... I65 AND AL 10...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 40 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3166 8645 3165 8650 3165 8656 3168 8684
3185 8684 3196 8645
TIME...MOT...LOC 1914Z 272DEG 21KT 3176 8676Special weather statement, Jul 23, 3:02 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
302 PM CDT THU JUL 23 2015
ALZ058-232100-
CRENSHAW AL-
302 PM CDT THU JUL 23 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL
CRENSHAW IN SOUTHCENTRAL ALABAMA UNTIL 330 PM CDT...
AT 301 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF RUTLEDGE...OR 10 MILES NORTHWEST OF LUVERNE...MOVING EAST AT 20
MPH.
LOCATIONS IMPACTED INCLUDE...
RUTLEDGE... PETREY...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3172 8615 3173 8644 3181 8645 3184 8644
3189 8644 3194 8619 3194 8618 3189 8617
3186 8618 3183 8618 3181 8620 3179 8620
3179 8615
TIME...MOT...LOC 2001Z 269DEG 19KT 3182 8640The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:07 PM CDT | Special Weather Statement | MOB | Wilcox | 38 min |
| Jul 23, 11:44 AM CDT | Special Weather Statement | MOB | Crenshaw | 31 min |
| Jul 23, 12:30 PM CDT | Special Marine Warning | MOB | 90 min | |
| Jul 23, 2:09 PM CDT | Special Weather Statement | MOB | Crenshaw | 51 min |
| Jul 23, 2:15 PM CDT | Special Weather Statement | MOB | Butler | 60 min |
| Jul 23, 12:29 PM CDT | Special Weather Statement | MOB | Okaloosa | 46 min |
Nearby
Special Weather Statements in Alabama, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.